| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Scar Tissue (2060); Fibrosis (3167)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur trabecular metal cruciate retaining (cr) standard porous catalog #: 42502806401, lot #: 65658867.Tibia cemented 5 degree stemmed left size e catalog #: 42532007101, lot #: 65425089.Palacos r + g (1x40) catalog #: 66022663, lot#: 63661148.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a left knee revision approximately nine months post-implantation due to arthrofibrosis.The tibial insert was removed and replaced.
Event or Problem Description
Revision removed fibrous tissue from around knee joint and downsized poly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.